# SDR CA130513022

- Difficulty date: May 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Quest KODIAK 100
- Aircraft time: 796 hours
- Engine: Pwa PT6A34
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bulkhead
- Part number: 7000
- Condition: Cracked
- Location: Float
- Part time: 899 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED INSPECTION, THE VERTICAL BULKHEAD FLANGES IN THE RT AND LT FLOATS, COMPARTMENT 13 WERE FOUND BUCKLED/CRACKED.  THE DAMAGE WAS LIMITED TO THE CENTER FLANGE, WITH THE BULKHEAD SKIN DISTORTED IN A 1.5" DIAMETER.  BOTH FLANGES WERE REPAIRED TO RECTIFY THE DEFECTS.
